# SDR AUS20021410

- Difficulty date: December 9, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Bac 146100A
- Engine: Lyc ALF502R3A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: L109
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE SKIN CRACKED IN AREA BETWEEN STRINGERS NR 12 AND 13 LOCATED IMMEDIATELY AFT OF FRAME 29, BENEATH THE WING ROOT DOUBLER ON THE LT SIDE. FOUND DURING INSPECTION IAW AD/BAE146/70.
